MathSciNet Relay Station
MathSciNet bibliographic data
MR760029 (85j:11051) 11F41 (22E40)
Baily, Walter L., Jr. On the theory of Hilbert modular functions. I. Arithmetic groups and Eisenstein series. J. Algebra 90 (1984), no. 2, 567–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement